# SDR VNAA202102051111

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15365
- Aircraft time: 13,235 hours, 12,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331161
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ZONE 210 CENTER-LINE STRINGER ZONE 210 BELOW UPPER NOSE SKIN FORWARD EQUIPMENT COMPARTMENT, FROM FS169.00 TO FS202.75 PN CC670-33116-1 IAW CRJ900 SRM 51-42-06 AND SRM 51-40-11.  THIS IS A MAJOR REPAIR.  FORM 337 COMPLETED.
